# SDR AALA20150218014

- Difficulty date: February 18, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 46,417 hours, 18,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A85408
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AFT SERVICE DOOR LOWER CREASE ANGLE CORRODED OUT OF LIMITS AT STATION 990 RT.  INSTALLED DOUBLER PERMANENT REPAIR ON CREASE ANGLE PART IAW EA B737-53-038415 DATED 2/18/15.
